# SDR AWXA200601746

- Difficulty date: October 14, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 2,552 hours, 1,098 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG NR 4046478 - EMERGENCY LIGHT AT ROW 16L INOP. RETERMINATED WIRES AT CONNECTOR 7260VC7-A IAW AWM 33-51-08 P 020 OPS CHECKED GOOD.
